Generalized numerical ranges of matrix polynomials

Document Type : Research Paper


Shahid Bahonar University of Kerman, Kerman, Iran


In this paper, we introduce the notions of C-numerical range and C-spectrum of matrix
polynomials. Some algebraic and geometrical properties are investigated. We also study the relationship between the C-numerical range of a matrix polynomial and the joint C-numerical range of its coefficients.


Main Subjects

Volume 39, Issue 5 - Serial Number 5
October 2013
Pages 789-803
  • Receive Date: 01 October 2011
  • Revise Date: 10 June 2012
  • Accept Date: 10 June 2012
  • First Publish Date: 01 October 2013